skin is peeling of face caused from the dryness should I apply a oil free moisterizer after I use the gel or is this a reaction to the gel and do I need to discontiue.
Metronidazole gel is usually well tolerated although the side-effects you have mentioned can occasionally occur. If you can tolerate them continue to use the gel but if you can't stop using the gel and see your doctor.
You could visit your local pharmacist and ask for suggestions of a very plain
moisturizer that wouldn't irritate your skin.
- Metronidazole Information for Consumers
- Metronidazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metronidazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Aug 2012 • 1 answer
Posted 17 Sep 2013 • 1 answer
Posted 18 May 2014 • 2 answers
Posted 9 Mar 2016 • 0 answers
Posted 25 May 2016 • 0 answers